Informatics Report Series



Related Pages

Report (by Number) Index
Report (by Date) Index
Author Index
Institute Index

Title:Spaces Allowing Type-2 Complexity Theory Revisited
Authors: Matthias Schroeder
Date:Sep 2004
Publication Title:Mathematical Logic Quarterly
Publisher:John Wiley & Sons
Publication Type:Journal Article Publication Status:Published
Volume No:50(4-5) Page Nos:443-459
The basic concept of Type-2 Theory of Effectivity (TTE) to define computability on topological spaces $(X,\tau)$ or limit spaces $(X,->)$ are representations, i.e. surjection functions from the Baire space onto $X$. Representations having the topological property of admissibility are known to provide a reasonable computability theory. In this article, we investigate several additional properties of representations which guarantee that such representations induce a reasonable Type-2 complexity theory on the represented spaces. For each of these properties, we give a nice characterization of the class of spaces that are equipped with a representation having the respective property.
Links To Paper
No links available
Bibtex format
author = { Matthias Schroeder },
title = {Spaces Allowing Type-2 Complexity Theory Revisited},
journal = {Mathematical Logic Quarterly},
publisher = {John Wiley & Sons},
year = 2004,
month = {Sep},
volume = {50(4-5)},
pages = {443-459},
doi = {10.1002/malq.200310111},

Home : Publications : Report 

Please mail <> with any changes or corrections.
Unless explicitly stated otherwise, all material is copyright The University of Edinburgh